# SDR DALA2024111110843

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 72,861 hours, 27,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 EMERGENCY LIGHT BROKEN OFF. CORRECTIVE ACTION: REPLACED RED EMERGENCY LIGHT ASSY ON SEAT 26D AND MOVED CRACKED SEAT TRIM TO NEF LOG 0649666. OPS CK GOOD. REF B757 AMM 25-21. (6701880)
